# SDR DALA13007540941

- Difficulty date: February 1, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,006 hours, 46,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LT WING LOWER SKIN LOWER SKIN DUE TO INTERFERENCE WITH FLAP FWD HINGE FAIRING STA XW=99 AND XW=111 APROX (LW)(REF.NRC: T0 270112).  DAMAGE WAS ATTENDED IAW ER/A 509661-14,  REV ORIG AND SRM 51-30-5 AND 51-10-3, FAIRINGS WAS INSTALLED CORRECTLY AND INTERFERENCE WAS CORRECTED.  RII COMPLETED.
